MathSciNet Relay Station
MathSciNet bibliographic data
MR2246015 35Q30 (35B65 35D10 76D03 76D05)
Beirão da Veiga, H. Vorticity and regularity for flows under the Navier boundary condition. Commun. Pure Appl. Anal. 5 (2006), no. 4, 907–918.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement